Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 143/60 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.
Clinical assessment scores worksheet with answers
Practice exercise (made-up values, not clinical guidance). An adult weighs 74 kg and is 198 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: no; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: no; gait: impaired; mental status: overestimates or forgets limits. Find the Morse total MFS.
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: no; ambulatory aid: holds on to furniture; IV therapy or saline lock: yes; gait: normal, bed rest or wheelchair; mental status: knows own limits. Find the Morse total MFS.
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 25/min, SpO₂ 99% on supplemental oxygen, blood pressure 130/78 mmHg, pulse 58/min, alert, temperature 34.8 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: yes; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: no; gait: normal, bed rest or wheelchair; mental status: knows own limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.
- 1low risk
- 2moderate risk
- 3high risk
Answer key
- 1. MAP = 88 mmHg
- 2. BMI = 18.9 kg/m²
- 3. MFS = 60
- 4. MFS = 75
- 5. high
- 6. low risk
Full step-by-step solutions: practise this topic on examproblems.com.